Representation of a biharmonic function in the complex space $C^2$
Doklady Akademii Nauk, Tome 332 (1993) no. 2, pp. 135-137
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_332_2_a1,
author = {F. A. Bogashov},
title = {Representation of a biharmonic function in the complex space $C^2$},
journal = {Doklady Akademii Nauk},
pages = {135--137},
year = {1993},
volume = {332},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_332_2_a1/}
}
F. A. Bogashov. Representation of a biharmonic function in the complex space $C^2$. Doklady Akademii Nauk, Tome 332 (1993) no. 2, pp. 135-137. http://geodesic.mathdoc.fr/item/DAN_1993_332_2_a1/